# SDR ASAA12511315

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,016 hours, 6,377 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA8929
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 21,016 hours, 6,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER SHOWS EVIDENCE OF OIL LEAKAGE THROUGH ITS EXHAUST.  REPLACED NR 1 STARTER.  PNEUMATIC AND IDLE LEAK CHECKS OK.  CLEANED OIL FROM FAN CASE AND INTERIOR SIDE OF OUTBD FAN COWL.  REF MM 80 11 01 400 801 F00.
